Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Irregular periods, brownish vaginal discharge. HPT negative. What else?

Hi Doctor my periods are irregular..last one was on 1st march..then on april 19th i had very light brown discharge with clear watery discharge once only..and spotting for next three days..was bit dark brown stringy discharge..on 5th day nothing at all..and night i saw like pea size clear discharge with blood in thred of blood..i normally dont have my periods like this..6th day today and very transperent clear discharge with very light brown in it..took 2hpt on 3day and came back negative..
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
Since the pregnancy test is negative, the irregular brownish discharge that you are having could be related to an impending period or a hormonal imbalance. Do get your ultrasound scan done to confirm.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor